MathSciNet Relay Station
MathSciNet bibliographic data
MR1061778 12E15 (14M99 16E20 16K40)
Schofield, Aidan; Van den Bergh, Michel The index of a Brauer class on a Brauer-Severi variety. Trans. Amer. Math. Soc. 333 (1992), no. 2, 729–739.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement